Papers published by Juncheng Wei and his collaborators at ICMAT


  • Ao, W; González, M; Torre, A. de la; Wei, J. “A gluing approach for the fractional Yamabe problem with isolated singularities”, Journal für die reine und angewandte Mathematik 763 (2020), 25-78.
  • Davila, J.; Pino, M. del; Wei, J. “Singularity formation for the two-dimensional harmonic map flow into $S^2$”, Inventione Mathematicae 219 (2020), no.2, 345–466.


  • Ao, W; Chan, H.; Fontelos, M.; González, M; Torre, A. de la; Wei, J. “On higher dimensional singularities for the fractional Yamabe problem: a non-local Mazzeo-Pacard program”, Duke Math. J. Volume 168, number 17 (2019), 3297-3411.
  • Medina, M.; Musso, M.; Wei, J. “Desingularization of Clifford Torus and Nonradial Solutions to Yamabe Problem with Maximal Rank”, Journal of Functional Analysis 276 (2019), no. 8, 2470–2523.
  • Wang, K. “Finite Morse index implies finite ends Comm”, Pure Appl. Math. 72(2019), 5, 1044-1119.